Inventiones mathematicae

, Volume 96, Issue 1, pp 205–230

Opérations sur l'homologie cyclique des algèbres commutatives

  • Jean-Louis Loday
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Jean-Louis Loday
    • 1
  1. 1.Institut de Recherche Mathématique AvancéeUniversité Louis Pasteur et CNRS (UA 001)StrasbourgFrance

Personalised recommendations